Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

My mother is 89 years old and suffering from swollen and hard legs. Is fuerosomide advised in this condition ?

My mother is 89 years of age, in great condition and has all her facilities. Recently her legs have been swollen legs and also hard to the touch. She is on fuerosomide (10mg. 2 x s a day), but it doesn’t seem to be helping. This has been going on for about a week or so. We’ve seen a doctor and no real answers. Can you advise?
Asked On : Thu, 28 Jul 2011
Answers:  2 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Swelling in feet could be - heart / liver / or kidney problem or poor nutrition/ or DVT.
Get BUN/Creatinine/ Albumin/ Urine routine and microscopy get a physician to evaluate.
Restrict salt and fluid intake till then should help
Answered: Wed, 3 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
At this age oedema may be due to,
Some kidney problem,
some heart problem
Consult physician and go for investigations and treatment accordingly.
Ok and bye.
Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor